Academic Journals Database
Disseminating quality controlled scientific knowledge

Carpathian Mathematical Publications

ISSN: 2075--9827
Publisher: Vasyl Stefanyk Precarpathian National University


ADD TO MY LIST
 
First-order linear partial differential equations in the class of separately differentiable functions

Author(s): V. I. Myronyk | V. V. Mykhaylyuk
Volume: 5
Issue: 1
Year: 2013
Superextensions of cyclic semigroups

Author(s): V. M. Gavrylkiv
Volume: 5
Issue: 1
Year: 2013
Some convergence regions of branched continued fractions of special form

Author(s): Baran, O. E.
Volume: 5
Issue: 1
Year: 2013
The growth of Weierstrass canonical products of genus zero with random zeros

Author(s): Yu. V. Zakharko | P. V. Filevych
Volume: 5
Issue: 1
Year: 2013
On diameters estimations of the commuting graphs of Sylow $p$-subgroups of {the} symmetric groups

Author(s): Yu. Yu. Leshchenko | L. V. Zoria
Volume: 5
Issue: 1
Year: 2013
On bidual bases in the space of symmetric analytic functions on $ell_{1}$

Author(s): O. M. Holubchak | A. V. Zagorodnyuk
Volume: 5
Issue: 1
Year: 2013
Integral mean of Green’s potentials and their conjugate

Author(s): Vasyl'kiv, Ya. V. | Kravec, M. Ya.
Volume: 5
Issue: 1
Year: 2013
Hypercyclic operators on spaces of block-symmetric analytic functions

Author(s): V. V. Kravtsiv | Z. G. Mozhyrovska | A. V. Zagorodnyuk
Volume: 5
Issue: 1
Year: 2013
On estimations of solutions of one convolution type equation

Author(s): B. V. Vynnytskyi | V. M. Dilnyi
Volume: 5
Issue: 1
Year: 2013
Conjugacy growth in branch groups

Author(s): Bondarenko, I. V.
Volume: 5
Issue: 1
Year: 2013
Weak Darboux property and transitivity of linear mappings on topological vector spaces

Author(s): V. K. Maslyuchenko | V. V. Nesterenko
Volume: 5
Issue: 1
Year: 2013
Rings whose non-zero derivations have finite kernels

Author(s): Artemovych O.D.
Volume: 3
Issue: 2
Year: 2011
The matrix diophantine equations $AX+BY=C$

Author(s): N. S. Dzhaliuk | V. M. Petrychkovych
Volume: 3
Issue: 2
Year: 2011
The analogs of monotonous methods of Newton

Author(s): M. I. Kopach | A. F. Obshta | B. A. Shuvar
Volume: 3
Issue: 2
Year: 2011
On operations on some classes of discontinuous maps

Author(s): B. M. Bokalo | N. M. Kolos
Volume: 3
Issue: 2
Year: 2011
An inhomogeneous diffusion process model on a half-line with general boundary condition of Feller-Wentzel

Author(s): B. I. Kopytko | R. Shevchuk
Volume: 3
Issue: 2
Year: 2011
Free subsemigroups in automorphism group of a polynomial ring of two variables over number fields

Author(s): Zh. I. Dovghey | M. I. Sumaryuk
Volume: 3
Issue: 2
Year: 2011
On solutions of differential-functional equations of neutral type

Author(s): R. I. Kachurivsky
Volume: 3
Issue: 2
Year: 2011
The analytical properties of solutions of the three-body problem

Author(s): A. V. Belyaev
Volume: 3
Issue: 2
Year: 2011
The decomposable and the ambiguous sets

Author(s): O. Karlova
Volume: 3
Issue: 2
Year: 2011
On the closure of the extended bicyclic semigroup

Author(s): I. R. Fihel | O. V. Gutik
Volume: 3
Issue: 2
Year: 2011
A problem for degenerated semilinear hyperbolic system in sector

Author(s): R. V. Andrusyak | V. M. Kyrylych | O. V. Peliushkevych
Volume: 3
Issue: 2
Year: 2011
Approximate solution of linear differential equations of neutral type by aggregative-iterative method

Author(s): L. P. Kostyshyn | Ya. J. Bigun
Volume: 3
Issue: 2
Year: 2011
Groups associated with braces

Author(s): O. D. Artemovych | L. V. Skaskiv
Volume: 3
Issue: 1
Year: 2011
Hilbert spaces of symmetric analytical functions on $ell_{1}$

Author(s): O. M. Holubchak
Volume: 3
Issue: 1
Year: 2011
A remark on stationary fuzzy metric spaces

Author(s): A. Savchenko
Volume: 3
Issue: 1
Year: 2011
Researching of Hessenberg's matrix functions

Author(s): R. A. Zatorsky
Volume: 3
Issue: 1
Year: 2011
On the correctness of the determination of trigonometric functions by the system of functional equations

Author(s): Е. V. Velichko | I. G. Tkachenko
Volume: 3
Issue: 1
Year: 2011
Clark-Ocone type formulas in the Meixner white noise analysis

Author(s): N. A. Kachanovsky
Volume: 3
Issue: 1
Year: 2011
The traces of the solutions of the semi-linear equations with fractional derivative with respect to time

Author(s): A. O. Lopushansky | H. P. Lopushanska | O. V. Pasichnyk
Volume: 3
Issue: 1
Year: 2011
On the estimates of the Laplace integrals on the small parameter

Author(s): I. Ye. Ovchar | O. B. Skaskiv
Volume: 3
Issue: 1
Year: 2011
Approximation scheme of higher accuracy of differential equations of neutral type

Author(s): S. A. Pernay | I. M. Cherevko
Volume: 3
Issue: 1
Year: 2011
The oscillation of separately locally Lipschitz functions

Author(s): V. H. Herasymchuk | O. V. Maslyuchenko
Volume: 3
Issue: 1
Year: 2011
Expansion by eigenvectors in case of simple eigenvalues of singular differential operator

Author(s): O. V. Makhnei | R. M. Tatsii
Volume: 3
Issue: 1
Year: 2011
About some algorithms of calculations for the cube fields and fields of fourth degree

Author(s): A. V. Semenchuk
Volume: 3
Issue: 1
Year: 2011
Linearization of Lipschitz-polynomial and Lipschitz-analytic mappings

Author(s): M. V. Dubei | A. V. Zagorodnyuk
Volume: 3
Issue: 1
Year: 2011
Characterization of the macro-Cantor set up to coarse equivalence

Author(s): Zarichnyi I.M.
Volume: 2
Issue: 2
Year: 2010
On approximation of the separately and jointly continuous functions

Author(s): Voloshyn H.A. | Maslyuchenko V.K. | Maslyuchenko O.V.
Volume: 2
Issue: 2
Year: 2010
Construction of radially bounded antiproximinal sets in $L_1$

Author(s): Balan V.A.
Volume: 2
Issue: 2
Year: 2010
Solvability of $n$-point problems with parameter for system of differential equation

Author(s): Sobkovich R.I. | Kazmerchuk A.I.
Volume: 2
Issue: 2
Year: 2010

Tango Jona
Tangokurs Rapperswil-Jona

    
RPA Switzerland

Robotic Process Automation Switzerland